# SDR ASAA201805174660

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 11,373 hours, 3,856 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHED ON RESET. QRH FOLLOWED. ACFT GROUNDED.  PERFORMED A LEFT PACK TEMP CONTROLLER BITE.  FOUND EXIT FAULT ON BITE, BUT NOT ON HISTORY OR VERIFY. REPEATED TEST 10 MORE TIMES. NO FAULTS IN BITE HISTORY, OR VERIFY IAW FIM 21-62. COULD NOT DUPLICATE FAULT.
